# SDR P5CA9600274

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damaged
- Location: Rt Ac Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN HONEYCOMB PANEL ON INTERIOR SURFACE OF LOWER FUSELAGE RIGHT HAND AIR CONDITIONING BAY DOOR, THIRD ONE AFT.  REPAIRED DOOR IAW SRM 51-40-15 AND SRM 51-40-09.
